RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 53, Number 1, Pages 3–15 (Mi tmf2579)  

Ising model with magnetic field and the diophantine moment problem

V. S. Vladimirov, I. V. Volovich


Abstract: The properties of the Lee–Yang measure describing the distribution of the zeros of the partition function for the ferromagnetic Ising model with magnetic field that follow from the condition that its moments be Diophantine are studied.

Full text: PDF file (1394 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 53:1, 943–952

Bibliographic databases:

Document Type: Article
Received: 19.04.1982

Citation: V. S. Vladimirov, I. V. Volovich, “Ising model with magnetic field and the diophantine moment problem”, TMF, 53:1 (1982), 3–15; Theoret. and Math. Phys., 53:1 (1982), 943–952

Citation in format AMSBIB
\Bibitem{VlaVol82}
\by V.~S.~Vladimirov, I.~V.~Volovich
\paper Ising model with magnetic field and the diophantine moment problem
\jour TMF
\yr 1982
\vol 53
\issue 1
\pages 3--15
\mathnet{http://mi.mathnet.ru/tmf2579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693593}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 53
\issue 1
\pages 943--952
\crossref{https://doi.org/10.1007/BF01014788}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QP68400001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2579
  • http://mi.mathnet.ru/eng/tmf/v53/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:248
    Full text:91
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019